[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

[IP] problems at the site

This e-mail is to address a previous line of inquiry
about itchy sites.
I recently met with an immunologist (who is conducting
a research study that I am a participant in) and
discussed the problems I am having at my site (itching
and redness with larger boluses). I explained to him
that the problems I experienced seemed dose dependent,
the more insulin I use the more symptomatology I
experience (increased pain, itching and redness) at
the site.  It was his opinion that this was not an
allergic reaction to insulin but rather a chemical
sensitivity to the 'vehicle' (what insulin in
suspended in to keep it stable and usable). He felt
that I should change my site more often or bolus using
a syringe (taking advantage of sites not available to
the pump).  He also suggested taking an antihistamine.

Do you Yahoo!?
The New Yahoo! Search - Faster. Easier. Bingo
for HELP or to subscribe/unsubscribe, contact: